MAUDE Adverse Event Report: LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL

LIFECELL LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3); MESH, SURGICAL
Catalog Number CON3006
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our investigation of lot sp100324 includes: method of evaluation: review of information as reported.Review of the device history records and complaint history records associated with lot sp100324.Results of evaluation: review of reported information.Review of lot processing history and complaint history records for lot sp100324 was unremarkable.There were no processing deviations or nonconformance related to the nature of this complaint and the lot met qc criteria for release.As of 12 mar 2018, no other complaint has been reported to lifecell against lot sp100324.As of 12 mar 2018, of the (b)(4) devices released to finished goods for lot sp100324, all (b)(4) devices were distributed with (b)(4) devices reported to be implanted.Conclusion: as noted by the surgeon, the patient did not have good vascularization at the time of implant and the only areas of attachment were where the mesh was sutured in place.Based on our internal review of the device processing history, the lot met qc criteria for product release.Lot sp100324 was aseptically processed and terminally sterilized within process parameters.No deviation was encountered in association with the reported event.No other complaint has been reported to lifecell against lot sp100324.The event is unlikely related to strattice.This concludes our investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2016, a female patient underwent bilateral capsular contracture repair with breast implants and statice.Drains had been placed and maintained until the 24-hour output was 20cc or less.The patient noted a palpable nodule in her left lateral breast within six months after this surgery, but was otherwise pleased with her results.There is no history of chemotherapy or radiation treatment.The patient, now (b)(6), complained of "puckering, " would like to be softer, more symmetric and improve the areolar puckering.The surgeon suspected that the mesh had folded near the suture line.On (b)(6) 2018, the device was found to be unincorporated and was surgically removed.The patient did not have good vascularization at the time of implant.The only areas of attachment were where the mesh was sutured in place.

Brand Name
LARGE CURVED SHAPE FOR STRATTICE, BPS (CONTOUR3)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key7342849
Report Number1000306051-2018-00037
Device Sequence Number16650075
Product Code FTM
UDI-Device Identifier00818410010294
UDI-Public00818410010294
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue NumberCON3006
Device Lot NumberSP100324
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR